# SDR 07FDEA05135

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 33,499 hours, 28,336 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR LOCATED IN BULK CARGO ON STRINGER 53 RT BETWEEN   FRAMES 63 TO 65, HAS 1 EACH REPAIR SECTION MEASURING 32.1" LONG AND 1 EACH REPAIR SPLICE MEASURING 7.9" LONG PREVIOUSLY INSTALLED REPAIR LOCATED AT BULK CARGO ON STRINGER 53 RT BETWEEN FRAMES 63 TO 65 WAS DETERMINED NOT TO BE IAW A310 SRM 53-10-14 FIG 201, DUE TO INCORRECT REPAIR SPLICE MATERIAL INSTALLED, BASED ON A VISUAL EVALUATION WITH THE REPAIR INSTALLED.  REMOVED EXISTING REPAIR SPLICE AND REPAIRED PER A310 SRM 53-10-14 FIG 201.  THIS IS A REPAIR WITH NO AIRBUS ISSUED PART NUMBER, REPAIR IDENTIFIED BY THE AGING   AIRCRAFT INSPECTION PROGRAM.
